Just how safe is it to take HA without a physician's supervision?
After reading what's online about those Japanese communities where the denizens have beautiful skin well into their 80s and 90s, I decided to put some faith into that and buy some HA. I felt it improved the appearance of my skin at 200 mg/day after a month or so and I was even thinking of doubling my dose eventually to 400 mg.
An Indian physician added to my post that it could be problematic to take HA without a physician's supervision as it can cause some adverse effects, i.e., GI trouble, blah blah blah, but I never had a problem with the side effects she mentioned. Can someone EXPOUND on the relative safety of HA? Do I REALLY need to go to a derm and get the
"it's okay" from him before resuming this cosmetic therapy? I don't have the money, to be frank. But I do have the $$$ for the HA capsules... Can HA therapy cause major organ troubles such as liver involvement, kidney, cardiovascular, etc.?
I sure know the ills of self medicating with OTC stuff...I read all about the kava kava scare and I would NEVER let something like that wittingly happen to me...I took HA completely thinking it was safe...can anyone advise?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.